# SDR AALA202109076571

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 25,264 hours, 10,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Row 18c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LITE HANGING DOWN IN ROW 18C. RE-SECURED SEAT C18 EMERGENCY EXIT LIGHT PER AMM 33-51-11 OPERATIONS CHECK NORMAL.
